• Bernoulli
  • Volume 14, Number 3 (2008), 822-837.

Asymptotic expansions at any time for scalar fractional SDEs with Hurst index $H>1/2$

Sébastien Darses and Ivan Nourdin

Full-text: Open access


We study the asymptotic expansions with respect to $h$ of $$ \mathrm{E}[Δ_hf(X_t)],  \mathrm{E}[Δ_hf(X_t)|ℱ_t^X] \mathrm{and} \mathrm{E}[Δ_hf(X_t)|X_t], $$ where $Δ_hf(X_t)=f(X_{t+h})−f(X_t)$, when $f:ℝ→ℝ$ is a smooth real function, $t≥0$ is a fixed time, $X$ is the solution of a one-dimensional stochastic differential equation driven by a fractional Brownian motion with Hurst index $H>1/2$ and $ℱ^X$ is its natural filtration.

Article information

Bernoulli, Volume 14, Number 3 (2008), 822-837.

First available in Project Euclid: 25 August 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

asymptotic expansion fractional Brownian motion Malliavin calculus stochastic differential equation


Darses, Sébastien; Nourdin, Ivan. Asymptotic expansions at any time for scalar fractional SDEs with Hurst index $H>1/2$. Bernoulli 14 (2008), no. 3, 822--837. doi:10.3150/08-BEJ124.

Export citation


  • [1] Baudoin, F. and Coutin, L. (2007). Operators associated with a stochastic differential equation driven by fractional Brownian motions., Stochastic Process. Appl. 117 550–574.
  • [2] Darses, S. and Nourdin, I. (2007). Stochastic derivatives for fractional diffusions., Ann. Probab. 35 1998–2020.
  • [3] Decreusefond, L. and Üstünel, A.S. (1999). Stochastic analysis of the fractional Brownian motion., Potential Anal. 10 177–214.
  • [4] Garsia, A., Rodemich, E. and Rumsey, H. (1970). A real variable lemma and the continuity of paths of some Gaussian processes., Indiana Univ. Math. J. 20 565–578.
  • [5] Klingenhöfer, F. and Zähle, M. (1999). Ordinary differential equations with fractal noise., Proc. Amer. Math. Soc. 127 1021–1028.
  • [6] Lyons, T. (1994). Differential equations driven by rough signals. I. An extension of an inequality of L.C.Young., Math. Res. Lett. 1 451–464.
  • [7] Neuenkirch, A., Nourdin, I., Rößler, A. and Tindel, S. (2008). Trees and asymptotic expansions for fractional diffusion processes., Ann. Inst. H. Poincaré Probab. Statist. To appear.
  • [8] Nourdin, I. and Simon, T. (2006). On the absolute continuity of one-dimensional SDEs driven by a fractional Brownian motion., Statist. Probab. Lett. 76 907–912.
  • [9] Nualart, D. (2006)., The Malliavin Calculus and Related Topics, 2nd ed. Berlin: Springer.
  • [10] Nualart, D. (2003). Stochastic integration with respect to the fractional Brownian motion and applications. In, Stochastic Models (Mexico City, 2002). Contemp. Math. 336 3–39. Providence, RI: Amer. Math. Soc.
  • [11] Nualart, D. and Ouknine, Y. (2002). Regularization of differential equations by fractional noise., Stoch. Process. Appl. 102 103–116.
  • [12] Zähle, M. (1998). Integration with respect to fractal functions and stochastic calculus I., Probab. Theory Related Fields 111 333–374.